# SDR AALA202504094142

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 47,775 hours, 19,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R ARMING LEVER EXTREMELY DIFFICULT TO ARM/DEARM. MAINTENANCE CLEANED AND LUBED GIRT BAR PER AMM 52-13-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
